# SDR GTIA9900891

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD PASS COMPARTMENT FS 160 FLOOR SUPPORT ANGLE CORRODED LBL 15 TO 55.  REMOVED SUPPORT ANGLE, FABRICATED NEW SUPPORT FROM 60-2576 7075T6 PO NR 81278 ALODINED AND PRIMED IAW DC9 SRM 50-10-3.  INSTALLED SUPPORT IAW DC9 SRM 51-30-0.  (M)
